# SDR USAA2014111000013

- Difficulty date: November 5, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 20,949 hours, 2,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367610300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON FLOOR PANEL 162DF BETWEEN FRAME 67 TO 69, Y450.  REPLACED FLOOR PANEL 162DF IAW SRM 53-02-00 PAR 5I FIG 211.
